# SDR AALA202312220151

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 35,759 hours, 15,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL OPENING CABIN DOOR, GUST LOCK WAS BROKEN. MAINTENANCE REPLACED FORWARD ENTRY DOOR LATCH PIN PER AMM 52-11-21 AND 52-11-00.
